# SDR AALA20141117001

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 74,552 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 995188815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT STRUT AFT OF STATION 218 BULKHEAD AT LBL 30 IS CRACKED AT BOTTOM RADIUS.  REPAIRED STRUT IAW SRM 53-01-00-001 FIG 2 & AARD 53-10-00-15.
